American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Surjit Singh Khurana. Convergent sequences of $\tau $-smooth measures . Proc. Amer. Math. Soc. 63 (1977) 137-142. MR 0435342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] L. Š. Grinblat. Convergence of random processes without discontinuities of the second kind and limit theorems for sums of independent random variables . Trans. Amer. Math. Soc. 234 (1977) 361-379. MR 0494376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] L. Š. Grinblat. A limit theorem for measurable random processes and its applications . Proc. Amer. Math. Soc. 61 (1976) 371-376. MR 0423450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] L. Š. Grinblat. On the space of functions without discontinuities of the second kind . Proc. Amer. Math. Soc. 60 (1976) 373-375. MR 0423313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Galen R. Shorack and R. T. Smythe. Inequalities for $\max|S_k|/b_k$ where $k \in N^r$ . Proc. Amer. Math. Soc. 54 (1976) 331-336. MR 0400386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] L. Š. Grinblat. Compactifications of spaces of functions and integration of functionals . Trans. Amer. Math. Soc. 217 (1976) 195-223. MR 0407227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] C. Ryll-Nardzewski and W. A. Woyczyński. Bounded multiplier convergence in measure of random vector series . Proc. Amer. Math. Soc. 53 (1975) 96-98. MR 0385960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[39] J. Kuelbs. An inequality for the distribution of a sum of certain Banach space valued random variables. Bull. Amer. Math. Soc. 80 (1974) 549-552. MR 0391213.
Abstract, references, and article information   
View Article: PDF

[40] A. Joffe and A. R. Moncayo. Asymptotic theorems for sums of independent random variables defined on a tree. Bull. Amer. Math. Soc. 79 (1973) 1220-1222. MR 0331476.
Abstract, references, and article information   
View Article: PDF

[41] R. B. Kirk. Topologies on spaces of Baire measures. Bull. Amer. Math. Soc. 79 (1973) 542-545. MR 0313772.
Abstract, references, and article information   
View Article: PDF

[42] J. Kuelbs. Fourier analysis on linear metric spaces . Trans. Amer. Math. Soc. 181 (1973) 293-311. MR 0331455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Luis G. Gorostiza. An invariance principle for a class of $d$-dimensional polygonal random functions . Trans. Amer. Math. Soc. 177 (1973) 413-445. MR 0336774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2